Alert archive / Michigan / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 43, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Aug 28, 2018, 6:42 PM EDT for Mason County, Muskegon County, Oceana County, Michigan. It was in force for 63 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2018, 6:42 PM EDT (22:42 UTC)
- Expired
- Aug 28, 2018, 7:45 PM EDT
- In force
- 63 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Mason County, MI, Muskegon County, MI, Oceana County, MI
The radar
The Grand Rapids radar (KGRR), 116 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 7:00 PM EDT | TSTM WND DMG | 3 Ne Little Point Sable, MI | MULTIPLE TREES DOWNED AROUND THE SILVER LAKE AREA. AN UNKNOWN NUMBER OF BOATS WERE FLIPPED ON THE EAST SIDE OF THE LAKE. RELAYED VIA BROADCAST MEDIA. TIME ESTIMATED BY RADAR. |
| Aug 28, 7:00 PM EDT | TSTM WND DMG | Pentwater, MI | SCATTERED TREE LIMBS DOWN ACROSS PENTWATER DUE TO STRAIGHT-LINE WINDS. THERE WAS NO DISTINCT PATTERN TO THE WIND DAMAGE. TIME ESTIMATED BY RADAR. |
| Aug 28, 7:00 PM EDT | TSTM WND DMG | Silver Lake, MI | AT LEAST THREE LOCATIONS WHERE TREES UPROOTED OR SNAPPED ON THE EAST SIDE OF SILVER LAKE. VIA MPING. |
| Aug 28, 7:00 PM EDT | TSTM WND GST 80 | 4 N Ludington, MI | NWS STORM SURVEY TEAM FOUND A ~20 MILE SWATH OF 70 - 80 MPH WINDS WHICH CAUSED EXTENSIVE TREE DAMAGE. THE DAMAGE STARTED AT TAMARACK PARK AND CONTINUED SOUTHEAST TO LONG LAKE AND EMERSON. POWER POLES WERE DESTROYED ALONG MAPLE ROAD LOCATED BETWEEN THE LAKES. T |
| Aug 28, 7:06 PM EDT | TSTM WND DMG | 2 Ese Walhalla, MI | TREES DOWN ON STRUCTURES AROUND BRANCH TOWNSHIP. US-10 PARTIALLY BLOCKED. TIME ESTIMATED BY RADAR. |
| Aug 28, 7:10 PM EDT | TSTM WND DMG | 3 Ene Custer, MI | NUMEROUS TREES DOWN. SOME DAMAGE TO BARNS AND HOUSES. |
| Aug 28, 7:15 PM EDT | TSTM WND GST 51 | Mason Co Apt, MI | AWOS STATION LDM, MASON CO APT. |
| Aug 28, 7:40 PM EDT | TSTM WND DMG | 3 Nnw Scottville, MI | TREES AND POWER LINES REPORTED DOWN FROM THE LUDINGTON, SCOTTVILLE, CUSTER, AND FOUNTAIN AREAS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 28, 6:23 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.7 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 41 J/kg
- Mixed-layer CIN
- -407 J/kg
- Mixed-layer LCL
- 1253 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
222
WUUS53 KGRR 282242
SVRGRR
MIC105-121-127-282345-
/O.NEW.KGRR.SV.W.0043.180828T2242Z-180828T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Rapids MI
642 PM EDT TUE AUG 28 2018
The National Weather Service in Grand Rapids has issued a
* Severe Thunderstorm Warning for...
Mason County in west central Michigan...
Muskegon County in west central Michigan...
Oceana County in west central Michigan...
* Until 745 PM EDT.
* At 641 PM EDT, severe thunderstorms were located along a line
extending from 22 miles west of Ludington SP to 20 miles northwest
of Silver Lake SP to 30 miles west of Shelby to 30 miles east of
Port Washington, moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Muskegon... Ludington... Hart...
Ludington SP... Shelby... Muskegon Heights...
Roosevelt Park... North Muskegon... Whitehall...
Montague... Lakewood Club... Scottville...
Fruitport... Fountain... Free Soil...
Mears SP... Silver Lake SP... Freesoil...
Norton Shores... Dalton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4367 8653 4375 8646 4382 8643 4397 8646
4406 8651 4417 8640 4417 8605 4312 8605
4312 8627 4361 8654
TIME...MOT...LOC 2241Z 282DEG 53KT 4408 8694 4381 8688 4356 8696 4332
8727
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
BORCHARDT3 follow-up statements
958
WWUS53 KGRR 282306
SVSGRR
Severe Weather Statement
National Weather Service Grand Rapids MI
706 PM EDT TUE AUG 28 2018
MIC105-121-127-282345-
/O.CON.KGRR.SV.W.0043.000000T0000Z-180828T2345Z/
Mason MI-Muskegon MI-Oceana MI-
706 PM EDT TUE AUG 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR MASON...MUSKEGON AND OCEANA COUNTIES...
At 706 PM EDT, severe thunderstorms were located along a line
extending from Free Soil... to near Silver Lake State Park... to 22
miles west of Montague, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Muskegon... Ludington... Hart...
Ludington SP... Shelby... Muskegon Heights...
Roosevelt Park... North Muskegon... Whitehall...
Montague... Lakewood Club... Scottville...
Fruitport... Fountain... Free Soil...
Mears SP... Silver Lake SP... Freesoil...
Norton Shores... Dalton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4367 8653 4374 8646 4382 8643 4397 8646
4406 8651 4417 8640 4417 8605 4312 8605
4312 8627 4361 8654
TIME...MOT...LOC 2306Z 281DEG 48KT 4411 8623 4362 8650 4338 8681
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
CAS913
WWUS53 KGRR 282324
SVSGRR
Severe Weather Statement
National Weather Service Grand Rapids MI
724 PM EDT TUE AUG 28 2018
MIC105-121-127-282345-
/O.CON.KGRR.SV.W.0043.000000T0000Z-180828T2345Z/
Mason MI-Muskegon MI-Oceana MI-
724 PM EDT TUE AUG 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR EASTERN MASON...NORTHWESTERN MUSKEGON AND OCEANA COUNTIES...
At 723 PM EDT, severe thunderstorms were located along a line
extending from near Irons to near Hesperia to near Whitehall, moving
east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hart... Shelby... Whitehall...
Montague... Lakewood Club... Fountain...
Dalton... Holton... Elbridge...
Colfax... New Era... Rothbury...
Custer... Walkerville... Twin Lake...
Walhalla... St. Huberts... Stony Lake...
Crystal Valley...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4374 8631 4417 8616 4417 8605 4329 8605
4328 8636 4361 8654
TIME...MOT...LOC 2323Z 269DEG 58KT 4413 8583 4358 8613 4336 8636
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
CAS837
WWUS53 KGRR 282330
SVSGRR
Severe Weather Statement
National Weather Service Grand Rapids MI
730 PM EDT TUE AUG 28 2018
MIC105-121-127-282345-
/O.CON.KGRR.SV.W.0043.000000T0000Z-180828T2345Z/
Mason MI-Muskegon MI-Oceana MI-
730 PM EDT TUE AUG 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR EASTERN MASON...NORTHWESTERN MUSKEGON AND OCEANA COUNTIES...
At 730 PM EDT, severe thunderstorms were located along a line
extending from near Luther to near Hesperia to near Lakewood Club,
moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hart... Shelby... Whitehall...
Montague... Lakewood Club... Fountain...
Dalton... Holton... Elbridge...
Colfax... New Era... Rothbury...
Custer... Walkerville... Twin Lake...
Walhalla... St. Huberts... Stony Lake...
Crystal Valley...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4374 8631 4417 8616 4417 8605 4329 8605
4328 8636 4361 8654
TIME...MOT...LOC 2330Z 281DEG 53KT 4410 8564 4356 8600 4332 8629
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
04What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 5:22 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Aug 28, 5:22 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
522 PM EDT Tue Aug 28 2018
LATEST UPDATE...
Mesoscale Discussion
.MESOSCALE DISCUSSION...
Issued at 510 PM EDT Tue Aug 28 2018
The atmosphere here in Southwest Lower Michigan continue to
destabilize rapids. From the SPC Meso page SB CAPE values were up
to around 2000 to 3000 j/kg. ML CAPE values were still much
lower, but that is expected to change quickly over the next hour
or two. Bulk effective shear values are up around 50 knots with
values over 60 knots in WI. Storm motion vectors suggest the
severe convection in WI will continue tracking east. By 00z the
storms should be reaching Little and Big Sable Points. Damaging
winds are the main risk, but hail and a local tor risk also is
forecasted. Helicity values in the 0 to 1 km layer are shown in a
few high res models to spike up in the 00z to 03z period along the
line. Some high res models start to develop convection out ahead
of the approaching line, over Grand Rapids around 00z to 01z,
which will need to be monitor for possible earlier arrival of the
impacts.
&&
.SYNOPSIS...
Issued at 142 PM EDT Tue Aug 28 2018
A slow moving cold front will push southeastward through the
region later tonight through Wednesday. Several rounds of showers
and thunderstorms will occur ahead of this frontal passage. Some
of these will be accompanied by heavy rain and severe weather. An
area of high pressure will move in behind the departing front for
Thursday drying the weather out.
&&
.SHORT TERM...(This evening through Thursday night)
Issued at 315 PM EDT Tue Aug 28 2018
The atmosphere was destabilizing rapidly here in Southwest Lower
Michigan at this time. Looking upstream storms were developing
across WI...some of which were severe. These storms will continue
to build east tonight. High Res models show the potential for
multiple rounds of storms with an increased risk for some to
repeat over the same area. With PWAT values running around 2
inches...deep cape and a right entrance region to an upper level
jet, an increased potential for flooding exists. Effective deep
layer shear supports organized convection with wind being the main
threat. We also noted a forecasted spike in the 0 to 1 SRH this
evening...especially toward Ludington and Big Rapids...so will
need to monitor the Tornado potential closely.
The surface front will push slowly through the CWA on Wednesday.
Typically showers tend to be rather numerous in these slow moving
fronts behind the main instability axis. For this reason will
feature high pops to start the day on Wed mainly for southeast
counties.
.LONG TERM...(Friday through Tuesday)
Issued at 315 PM EDT Tue Aug 28 2018
Another wave of low pressure pushes through on Saturday. There
will be some instability accompanying the passage of this feature
so will allow for a few storms. How far south and east the surface
front tracks away from the area is uncertain. It appears there is
a trend for the front to stall out further north. This may act to
keep some showers around through Labor Day. Will need to monitor
trends closely
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 142 PM EDT Tue Aug 28 2018
Stormy weather will be moving into the TAF sites tonight. For the
most part the afternoon looks VFR. As the instability builds and
the front presses down from the northwest...after 22z storms
should be moving into the KLDM region and then toward KMKG and
KGRR. The line is expected to fill in as it continues to track
east southeast impacting the remainder of the TAF sites.
Additional storms are forecasted to from behind this initial
line...prolonging the impacts at the TAF sites. IFR clouds look
likely to form as the storms push off to the southeast and those
could linger into the morning. Aviators should monitor
trends/forecasts closely as severe storms with local 50kt gusts
appear possible tonight.
&&
.MARINE...
Issued at 315 PM EDT Tue Aug 28 2018
While a lull in the hazardous conditions may exist tonight...they
winds and waves build again on Wednesday. To keep things
simple...will just stretch the headline through Wednesday.
&&
.HYDROLOGY...
Issued at 315 PM EDT Tue Aug 28 2018
Round number 2 of convection produced one half to one inch of rain
across a good portion of West Michigan overnight. Isolated amounts
over two inches were indicated on MRMS QPE with gage correction over
southern Oceana...Muskegon...and northern Kent counties. MRMS 48
hour precipitation totals show a band of greater than 6 inches of
rain across Muskegon county into extreme southern Newaygo county
into northern sections of Kent county. The highest totals...in
excess of 8 inches...were indicated just north of Muskegon.
Short term models continue to indicate showers and thunderstorms
moving through West Michigan late this afternoon and tonight. Even
more moisture-laden air will develop ahead of the cold front moving
into the region this evening...with precipitable water values in
excess of two inches. This will produce an atmosphere conducive to
highly efficient (nearly tropical) rainfall rates...similar to what
we have seen across Wisconsin and Lower Michigan since Sunday.
While sandy soils across West Michigan typically recover quickly
from heavy rainfall...soils here in the Grand Rapids area have not
drained fully from the rain overnight...and 48 hour rain totals here
are in the one to two inch range...far less than to our north. This
will lead to a greater percentage of runoff from the rain tonight.
Current forecasts keep area rivers below flood stage. The
combination of the excessive rainfall rates and greater runoff
potential will make significant rises likely on most rivers in West
Michigan. Rivers most prone to rising above flood stage include the
Muskegon...Little Muskegon...Chippewa...White and Rogue.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Beach Hazards Statement through Wednesday afternoon for MIZ037-
043-050-056-064-071.
Flood Watch through Wednesday morning for MIZ037>040-043>046-
050>052-056>059-064>067-071>074.
LM...Small Craft Advisory until 5 PM EDT Wednesday for LMZ844>849.
&&
MESOSCALE...MJS
SYNOPSIS...MJS
SHORT TERM...MJS
LONG TERM...MJS
AVIATION...MJS
HYDROLOGY...MWS
MARINE...MJSHazardous weather outlook, Aug 28, 1:32 PM EDT, 5 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Grand Rapids MI 132 PM EDT Tue Aug 28 2018 MIZ037>040-043>046-050>052-056>059-064>067-071>074-290930- Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- 132 PM EDT Tue Aug 28 2018 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...This Afternoon and Tonight Several rounds of thunderstorms are expected beginning later this afternoon and continuing tonight. Some of these storms are expected to be severe with damaging winds and hail the main risks. In addition, torrential rainfall will accompany the storms. A flooding threat exists, especially if storms repeat over the same area. In addition, the soil is saturated in portions of West Central Lower Michigan due to recent heavy rainfall with elevated stream levels...lowering the flood threshold. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorms are possible Wednesday, mainly in the morning. Severe weather and heavy rain are not expected, although areas of flooding may linger. After dry weather on Thursday and Friday, thunderstorms are possible again over Labor Day weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later this afternoon and tonight. LMZ844>849-290930- St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 132 PM EDT Tue Aug 28 2018 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...This Afternoon and Tonight Winds and waves will remain hazardous to small craft, swimmers, and anyone venturing out on piers this afternoon. Thunderstorms are expected over all of Lake Michigan later this afternoon and tonight. Some of these storms could produce winds to 50 knots. Frequent lightning is expected as well. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Hazardous winds and waves are possible on Wednesday, but the wind will be northerly rather than southerly. Thunderstorms are possible Wednesday morning but are not expected to be severe. After dry weather on Thursday and Friday, thunderstorms are possible again over Labor Day weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later this afternoon and tonight. Meade MJS
In the hours before
Local storm report, Aug 28, 2:03 PM EDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
203 PM EDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM TSTM WND DMG 4 E LUDINGTON 43.96N 86.37W
08/28/2018 MASON MI BROADCAST MEDIA
DELAYED REPORT. LUDINGTON DAILY NEWS REPORTS
A PROPERTY OWNER HAD SEVERAL TREES DOWN ON
THEIR PROPERTY, ONE WHICH FELL ON THEIR CAR.
TIME IS RADAR ESTIMATED.
&&Special weather statement, Aug 28, 6:23 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Grand Rapids MI
623 PM EDT TUE AUG 28 2018
MIZ056-064-282315-
Allegan MI-Ottawa MI-
623 PM EDT TUE AUG 28 2018
...SIGNIFICANT WEATHER ADVISORY...
At 623 PM EDT, Doppler radar was tracking a strong thunderstorm near
Glenn, or 9 miles north of South Haven, moving northeast at 40 mph.
Wind gusts around 50 mph with downed tree limbs will be possible with
this storm.
Locations impacted include...
Holland... Hudsonville... Zeeland...
Fennville... Saugatuck... Beechwood...
Saugatuck SP... Ganges... Hamilton...
Douglas... Burnips... North Dorr...
Drenthe... Castle Park... Jamestown...
Macatawa... Glenn...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
southwestern Michigan.
LAT...LON 4259 8623 4264 8623 4269 8621 4279 8621
4296 8602 4282 8578 4277 8578 4277 8569
4276 8567 4244 8626
TIME...MOT...LOC 2223Z 230DEG 34KT 4254 8632
BORCHARDTThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 12:35 AM EDT | Special Marine Warning | GRR | 55 min | |
| Aug 28, 12:54 AM EDT | Severe Thunderstorm Warning | GRR | Mason | 66 min |
| Aug 28, 1:50 AM EDT | Special Weather Statement | GRR | Lake | 85 min |
| Aug 28, 1:52 AM EDT | Special Weather Statement | GRR | Oceana | 83 min |
| Aug 28, 2:24 AM EDT | Special Weather Statement | GRR | Osceola | 66 min |
| Aug 28, 3:51 AM EDT | Areal Flood Advisory | GRR | Muskegon, Oceana | 6 hr |
| Aug 28, 10:59 AM EDT | Flood Watch | GRR | Allegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more | 16 hr |
| Aug 28, 6:07 PM EDT | Special Marine Warning | GRR | 83 min | |
| Aug 28, 6:23 PM EDT | Special Weather Statement | GRR | Allegan | 52 min |
| Aug 28, 6:34 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Ottawa | 41 min |
| Aug 28, 6:48 PM EDT | Special Marine Warning | GRR | 57 min | |
| Aug 28, 7:06 PM EDT | Severe Thunderstorm Warning | GRR | Kent | 39 min |
| Aug 28, 7:14 PM EDT | Severe Thunderstorm Warning | GRR | Lake, Mecosta, Newaygo, Osceola | 61 min |
| Aug 28, 7:26 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Ottawa | 49 min |
| Aug 28, 7:54 PM EDT | Severe Thunderstorm Warning | GRR | Clare, Isabella | 66 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.